Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 7.

Alright.

So I've been on Claravis (accutane) for a week now, and for the past week my acne has been getting worse (which is what's supposed to happen when on Accutane). It's not getting worse anymore, but it's starting to get dry and really red (as seen in the right picture of my cheeks, nose, and chin and in the left picture of my forehead, which has never been that bad in my life before). My acne has gotten smoother than it was before, which is kind of a plus, but the down side is that this is only the beginning of my long journey. I'll be posting every week to show the process. As of now, I'm kind of upset but Life goes on and I have to deal with it. Wish me luck!! :)


    From the album:

    My Claravis Journey.

    • 4 pictures
    • 0 comments
    • 2 image comments

    Photo Information for Day 7.


    Recommended Comments

    I meant right picture: forehead & left picture: cheeks, nose, and chin. sorry my mistake!

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×